# SDR AALA202206071735

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 75,495 hours, 30,040 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P9927
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTS FOUL ODOR. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
